How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Dermatology
Satisfied Customers: 46284
Experience:  Board Certified Physician
41363181
Type Your Dermatology Question Here...
Dr. David is online now

I have recently noticed that there are a few rough reddish

Customer Question

I have recently noticed that there are a few rough reddish patches on my face - 0n both cheeks. They do not feel particularly hot but are scabby to the touch.
Submitted: 3 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 3 years ago.
Hello,

I'm Shantal and I'm a moderator for this topic.

We have been working with the Experts to try to help you with your question. Sometimes it may take a bit of time to find the right fit.

I was checking to see if you had already found your answer or if you still need assistance from one of the Experts.

Please let me know if you wish to continue waiting or if you would like for us to close your question?

Thank you,

Shantal
Expert:  Dr. David replied 3 years ago.
This is Dr. David

I am sorry about these rough patches.

these could be from eczema or from rosacea on your face or severe dry skin

you can try over the counter 1% hydrocortisone cream 1-2 times a day for 1-2 weeks to see if it helps. steroid creams can help decrease inflammation from eczema and other skin conditions.

but don't use steroid creams for longer than 2 weeks without a doctors supervision since long term use can thin the skin.

also continue to moisturize the skin

let me know if yo have questions.

Related Dermatology Questions